Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Linear Transformations in Hilbert Space. III. Operational Methods and Group Theory

M. H. Stone
Proceedings of the National Academy of Sciences of the United States of America
Vol. 16, No. 2 (Feb. 15, 1930), pp. 172-175
Stable URL: http://www.jstor.org/stable/85485
Page Count: 4
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Linear Transformations in Hilbert Space. III. Operational Methods and Group Theory
Preview not available

Page Thumbnails

  • Thumbnail: Page 
172
    172
  • Thumbnail: Page 
173
    173
  • Thumbnail: Page 
174
    174
  • Thumbnail: Page 
175
    175